Skip to main content

Dyazide User Reviews & Ratings

Dyazide has an average rating of 4.7 out of 10 from a total of 9 reviews on Drugs.com. 38% of reviewers reported a positive experience, while 50% reported a negative experience.

  • Anonymous
  • November 15, 2010

For High Blood Pressure "I had a very bad reaction to Dyazide for high blood pressure. After 3 days, I was overwhelmed by disorientation, heart palpitations, muscle cramps in my feet and legs, dizziness, and nausea. Although I was drinking a great deal of water, I was found to be severely dehydrated with electrolyte imbalance."

4 / 10
Was this helpful?YesNo
77 Report
  • Pamepie
  • Taken for 10 years or more
  • July 24, 2014

For Edema "I break a 50 mg tablet in half and take the half every other day. It really works and I find I need to increase my liquid intake particularly on the days I take the 1/2 tablet otherwise I tend to have some muscular cramping. This is especially true in leg muscles."

9 / 10
Was this helpful?YesNo
58 Report
  • Anonymous
  • September 12, 2009

For High Blood Pressure "I am a 52 year female and have been on Dyazide for 10 days. I have had no side effects from the medication and edema in my leg has cleared up completely. I have also lost 12 pounds of water weight. Blood Pressure has improved, but still higher than it should be."

9 / 10
Was this helpful?YesNo
69 Report
  • Emera...
  • Taken for less than 1 month
  • February 29, 2020

For High Blood Pressure "I am a 47-year-old female who was recently diagnosed with high BP. My NP started me out on Losartan and I experienced terrible side effects. My mom suggested I take what she's taken for 23 years--Dyazide. I got that from Dr and have been taking Dyazide for 3 weeks and it is great! It has lowered my BP from around 140/90 to 115/65. Also NO side effects. It is a small, light green, oblong pill."

Was this helpful?YesNo
19 Report
  • Anonymous
  • September 10, 2009

For High Blood Pressure "I am 39 years old, my doctor prescribed this medicine to help lower my blood pressure. From the first day, it made me very nauseous to the point of vomiting. It also made me feel dizzy, lightheaded and short of breath. I stopped taking it after 4 days and felt better. My doctor is switching me to an ACE inhibitor instead....hoping it will be better than this one."

2 / 10
Was this helpful?YesNo
46 Report

Are you taking this medicine?

  • rainbow
  • April 3, 2015

For High Blood Pressure "I was on Maxide years ago when first diagnosed with hypertension, it did not work for me. I was finally put on Dyazide which had worked for 20 years. I moved to NC where Maxide is used, while I understand they are supposed to be the same, my BP is 160/90 right now. Maxide does not work for me, and I don't understand why."

2 / 10
Was this helpful?YesNo
21 Report
  • Snook
  • Taken for 10 years or more
  • March 14, 2023

For High Blood Pressure "I had taken Dyazide for years. Couple of years ago during the pandemic, pharmacist informed me that it was being discontinued. Switched over to Triamtrene. This is not working. My blood pressure has shot up and lowered so many months. I think I have gotten a bad batch of medicine. Even had to go to the hospital. I have lost weight and blood pressure is getting higher and higher. I am not diabetic. There is such a thing that if you don't report it, your doctor just lets it go in one ear and out the other. Any one else have issues with this generic?"

1 / 10
Was this helpful?YesNo
1 Report
  • Joe
  • Taken for less than 1 month
  • July 22, 2018

For High Blood Pressure "Stopped after two days on med. Very bad shortness of breath, nausea and feeling lightheaded. I now have a cough. I am in my 2nd day of not taking the drug and hope I start feeling better. Very bad!!"

1 / 10
Was this helpful?YesNo
25 Report
  • Anonymous
  • November 11, 2009

For High Blood Pressure "The best !! I was able to drop all of my other medications with the help of this drug.."

10 / 10
Was this helpful?YesNo
45 Report

Reviews may be edited to correct grammar/spelling or to remove inappropriate language and content. Reviews that appear to be created by parties with a vested interest are not published. This information is not intended to endorse any particular medication. While these reviews may be helpful, they are not a substitute for the expertise, knowledge, and judgement of healthcare professionals.